# SDR CA000621022

- Difficulty date: June 9, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 23,200 hours
- Engine: Pwa PT6A34
- System (JASC): 3250 · Landing Gear Steering System
- Part: Gear
- Part number: 1505800002
- Condition: Failed
- Location: Sector Gear
- Component: Nose Landing Gea, 1521500001
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A WOBBLY NOSE GEAR SHIMMY ON LANDING ROLL-OUT WITH LIMITED RT TURNING CAPACITY.  MAINTENANCE FOUND TEETH MISSING OFF THE SECTOR GEAR JAMMING ON THE RACK FOR LIMITED TRAVEL WITH A GAP IN THE CENTER CAUSING THE SEVERE SHIMMY.   THE GEAR WAS DISMANTLED, CLEANED WITH A SERVICEABLE SECTOR GEAR INSTALLED.  REGREASED ASSEMBLED AIRCRAFT TO BE FERRY FLOWN TO YTH FOR PERMANENT REPAIRS.  POSSIBLE CAUSE, TAXIING ONE ENGINE OR TOWING CONNECTED, HOWEVER, NOTHING REPORTED.
